# SDR ASOA2014061810688

- Difficulty date: May 22, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 30,480 hours, 27,831 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER WING PLANK ACCESS HOLE 64B LAND CORRODED.   COMPLIED WITH EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030, REV L.  MAJOR REPAIR.
